M1T & 4-AD week cycle progress
- 08-15-2004, 05:32 AM
M1T & 4-AD week cycle progress
I am 22 years old, 5'9" 190lbs 8~9% BF. This is what my cycle looks like. I started last friday (8/6/04) so week one has gone by.
Week 1: 10mg of M1T, 400mg of 4derm
Week 2: 10mg of M1T, 400mg of 4derm
Week 3: 10mg of M1T, 400mg of 4derm
Week 4: 50mg Nolva, 1g of Milk Thistle
Week 5: 50mg Nolva, 1g of Milk Thistle
Week 6: 30mg Nolva, 1g of Milk Thistle
Week 7: 15mg Nolva, 1g of Milk Thistle
To tell the truth, I have had some nice pumps this week, but I am not sure if i can attribute it all to the M1T. I have had NO side effects whatsoever. Still have sex with the girlfriend as usual - no decrease in libido. No increase in blood pressure. I am acne prone (probably get one pimple a week or so, but used to get more back in the day in HS) but I have not noticed any increase in acne or skin oilyness. No sign of puffiness or itchyness around nipples. No back pain or any cramps. Piss regular color. No lethargy. NOTHING!!! WTF is going on here? Am I jumping the gun? I thought it took like 3 days for me to get shut down.
Could the stuff I am taking be bogus? The brand is Lion Nutriton M1T, it's where I got the Nolva from so I figure if the Nolva is legit, the M1T should be as well.
Assuming the stuff is legit, should I increase the dosage to 15 or 20mg or should I just wait it out and see what happens?
Last edited by linebacker; 08-15-2004 at 05:59 AM.
- 08-15-2004, 05:44 AM
give it another week.lion is a reputable comp.hows ur diet?
- 08-15-2004, 05:50 AM
Since I know nothing about your diet, training routine, past cycles, or what type of cycle this is (bulking/cutting). So, I'll comment on the side effect issue.
First off, not all people respond to M1T, and different people experience different sides. Since you are stacking with 4AD, your libido should stay up, and lethargy to a minimum. I haven't experienced a loss in libido with M1T, but I have experienced lethargy at about week 2-3. I also get the back cramping between days 8-10, but it only lasts about 2-3 days. You may not be prone to gyno, but keep a watch on it.
A couple of questions...have you gained any weight yet? Are you eating at or above maintenance calories? Has your strength and/or stamina increased inn the gym? If the answer to any of these is yes, then it's probably working.
This sounds like it's your first cycle. So, personally, I would keep with your planned cycle and run it through without increasing your dosage. this is a good way to assess your tolerance for this compound. If you run a next cycle, then you can bump the dose up a bit, if need be.
I'm not familiar with the Lion brand of M1T, but have used their Nolva. From what I know, their products are good. But, I only purchase those things from our board sponsors here now.
Do a search on others cycles here and you'll obtain a vast amount of info on M1T.
Best of luck to you on your cycle.
08-15-2004, 05:51 AM
Originally Posted by wojo
I am getting at least 4000 cals and 200 g of protien ED. But what would that have to do with the NO side effects part? I mean don't get me wrong, side effects = bad, i know. But the lack of ANYTHING whatsoever just has me a bit anxious. I mean I feel EXACTLY the same as I did a week ago before I started the cycle.
So ya think I should just stick it out for another week and see how I feel? No increase in dosage?
08-15-2004, 05:58 AM
08-15-2004, 06:00 AM
Yes. If you are seeing gains and are not experiencing side effects, then you are the type of person that M1T was designed for.Originally Posted by linebacker
08-15-2004, 09:17 AM
You may be a non-responder. I blew up on the stuff, 7 lbs in 7 days on 2300 cals.
It seems like the guys who don't respond to M1T do really well on M-Dien. You might try that next time.
08-15-2004, 10:36 AM
No side effects= good. Read the words over with me slowly....side effects. If your not experiencing any of the direct effects of M1t/4ad such as weight gain, strength increase, reduced soreness and recovery time, muscle hardness and fullness, increased stamina etc....then re-evaluate. But just be happy the side effects are minimal. I too have avoided most of the bad sides with M1t, which is why I still take it. If only it didnt tear my HIIT cardio apart.
Similar Forum Threads
- By sugashane in forum AnabolicsReplies: 4Last Post: 04-16-2004, 03:19 PM
- By TheLabRat in forum AnabolicsReplies: 10Last Post: 02-25-2004, 04:32 PM
- By aznboy79 in forum AnabolicsReplies: 8Last Post: 12-05-2003, 05:01 AM
- By fizler in forum AnabolicsReplies: 10Last Post: 10-21-2003, 12:17 PM
- By poi boy in forum Cycle InfoReplies: 2Last Post: 01-27-2003, 10:48 PM